# SDR CA140908022

- Difficulty date: September 5, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL2156B11215
- Aircraft time: 5,240 hours
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Master
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) NR 1 BATTERY OVERTEMP, CHARGER FAIL LIGHT CAME ON AFTER START UP.  LT & RT BATTERIES SWAPPED PROBLEM TRANSFERRED TO RT SIDE.  SUSPECT OVERTEMP SWITCH IN BATTERY FAILED.  LT BATTERY REPLACED, ENGINE GROUND RUN.  BATTERY OVERTEMP AND CHARGER FAIL LIGHT NOT ON.  CHECKED SERVICEABLE.
